Economics at your fingertips  

The skew-Cauchy distribution

Barry C. Arnold and Robert J. Beaver

Statistics & Probability Letters, 2000, vol. 49, issue 3, 285-290

Abstract: Suppose (X,Y) has a (k+1)-dimensional Cauchy distribution. Consider the conditional distribution of X given Y>y0, for some fixed value of . The resulting distribution is the multivariate skewed Cauchy, in which there is truncation with respect to Y: this is but one of a general class of skewed distributions for which the initial distribution is symmetric. The skewing function, which depends upon the distribution of Y, need not be from the same family as the initial density.

Keywords: Skewed-Cauchy; Truncated; Cauchy; Generalized; skewed; distributions (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations View citations in EconPapers (19) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:49:y:2000:i:3:p:285-290